×

zbMATH — the first resource for mathematics

Mixed monotone-generalized contractions in partially ordered probabilistic metric spaces. (English) Zbl 1271.54078
Summary: In this article, a new concept of mixed monotone-generalized contraction in partially ordered probabilistic metric spaces is introduced, and some coupled coincidence and coupled fixed point theorems are proved. The theorems presented are an extension of many existing results in the literature and include several recent developments.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S, Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fund Math, 3, 133-181, (2008) · JFM 48.0201.01
[2] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Appl Anal, 87, 1-8, (2008) · Zbl 1140.47042
[3] Ran, ACM; Reurings, MCB, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc Am Math Soc, 132, 1435-1443, (2004) · Zbl 1060.47056
[4] Gnana Bhaskar, T; Lakshmikantham, V, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal, 65, 1379-1393, (2006) · Zbl 1106.47047
[5] Gnana Bhaskar, T; Lakshmikantham, V; Vasundhara Devi, J, Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear Anal, 66, 2237-2242, (2007) · Zbl 1121.34065
[6] Nieto, JJ; López, RR, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[7] Ćirić, LB; Lakshmikantham, V, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch Anal Appl, 27, 1246-1259, (2009) · Zbl 1176.54030
[8] Ćirić, LB; Miheţ, D; Saadati, R, Monotone generalized contractions in partially ordered probabilistic metric spaces, Topol Appl, 156, 2838-2844, (2009) · Zbl 1206.54039
[9] Ćirić, LB; Cakić, N; Rajović, M; Ume, JS, Monotone generalized nonlinear contractions in partially ordered metric spaces, article id 131294, (2008) · Zbl 1158.54019
[10] Lakshmikantham, V; Ćirić, LB, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal, 70, 4341-4349, (2009) · Zbl 1176.54032
[11] Nieto, JJ; López, RR, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math Sinica, English Series, 23, 2205-2212, (2007) · Zbl 1140.47045
[12] Samet, B, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal, 72, 4508-4517, (2010) · Zbl 1264.54068
[13] Samet, B; Vetro, C, Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces, Nonlinear Anal, 74, 4260-4268, (2011) · Zbl 1216.54021
[14] Samet, B; Yazidi, H, Coupled fixed point theorems in partially ordered \(ε\)-chainable metric spaces, J Math Comput Sci, 1, 142-151, (2010)
[15] Menger, K, Statistical metric, Proc Natl Acad USA, 28, 535-537, (1942) · Zbl 0063.03886
[16] Schweizer, B; Sklar, A, Statistical metric spaces, Pacific J Math, 10, 313-334, (1960) · Zbl 0091.29801
[17] Schweizer B, Sklar A: Probabilistic Metric Spaces. Elsevier North Holand, New York; 1983. · Zbl 0546.60010
[18] Sehgal, VM; Bharucha-Reid, AT, Fixed points of contraction mappings on probabilistic metric spaces, Math Syst Theory, 6, 97-102, (1972) · Zbl 0244.60004
[19] Ćirić, LB, Some new results for Banach contractions and edelstein contractive mappings on fuzzy metric spaces, Chaos Solitons Fractals, 42, 146-154, (2009) · Zbl 1198.54008
[20] Ćirić, LB; Ješić, SN; Ume, JS, The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces, Chaos Solitons Fractals, 37, 781-791, (2008) · Zbl 1137.54326
[21] Fang, JX; Gao, Y, Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear Anal, 70, 184-193, (2009) · Zbl 1170.47061
[22] Hadžić O, Pap E: Fixed Point Theory in PM Spaces. Kluwer, Boston; 2001.
[23] Khamsi, MA; Kreinovich, VY, Fixed point theorems for dissipative mappings in complete probabilistic metric spaces, Math Jap, 44, 513-520, (1996) · Zbl 0904.54033
[24] Miheţ, D, A generalization of a contraction principle in probabilistic metric spaces (II), Int J Math Math Sci, 5, 729-736, (2005) · Zbl 1083.54535
[25] Miheţ, D, Fixed point theorems in probabilistic metric spaces, Chaos Solitons Fractals, 41, 1014-1019, (2009) · Zbl 1198.54082
[26] Miheţ, D, Altering distances in probabilistic Menger spaces, Nonlinear Anal, 71, 2734-2738, (2009) · Zbl 1176.54034
[27] O’Regan, D; Saadati, R, Nonlinear contraction theorems in probabilistic spaces, Appl Math Comput, 195, 86-93, (2008) · Zbl 1135.54315
[28] Ćirić, LB, A generalization of Banach’s contraction principle, Proc Am Math Soc, 45, 267-273, (1974) · Zbl 0291.54056
[29] Ćirić, LB, Coincidence and fixed points for maps on topological spaces, Topol Appl, 154, 3100-3106, (2007) · Zbl 1132.54024
[30] Hussain, N, Common fixed points in best approximation for Banach operator pairs with ćirić type \(I\)-contractions, J Math Anal Appl, 338, 1351-1363, (2008) · Zbl 1134.47039
[31] Liu, Z; Guo, Z; Kang, SM; Lee, SK, On ćirić type mappings with nonunique fixed and periodic points, Int J Pure Appl Math, 26, 399-408, (2006) · Zbl 1100.54028
[32] Lakshmikantham, V; Mohapatra, RN, Theory of fuzzy differential equations and inclusions, (2003) · Zbl 1072.34001
[33] Lakshmikantham, V; Koksal, S, Monotone flows and rapid convergence for nonlinear partial differential equations, (2003) · Zbl 1017.35001
[34] Lakshmikantham, V; Vatsala, AS, General uniqueness and monotone iterative technique for fractional differential equations, Appl Math Lett, 21, 828-834, (2008) · Zbl 1161.34031
[35] Nashine, HK; Samet, B, Fixed point results for mappings satisfying (\(ψ\), \(φ\)) weakly contractive condition in partially ordered metric spaces, Nonlinear Anal, 74, 2201-2209, (2011) · Zbl 1208.41014
[36] Samet, B, Ćirić’s fixed point theorem in a cone metric space, J Nonlinear Sci Appl, 3, 302-308, (2010) · Zbl 1204.54038
[37] Singh, SL; Mishra, SN, On a ljubomir ćirić’s fixed point theorem for nonexpansive type maps with applications, Indian J Pure Appl Math, 33, 531-542, (2002) · Zbl 1030.47042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.